| Model Number |
0580-3-441 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
As reported: "dr.Performed a left hip revision due to peri-prosthetic fracture." a restoration adm/mdm insert, universal cement restrictor-disposable inserter, v40 head, and exeter cemented stem were revised.Spoke to rep: there are no allegations against any of the implants.Rep confirmed that no further information would be released by the hospital or surgeon and explants are hospital retained.